Extended generalized Bateman's matrix polynomials
Commun. Korean Math. Soc. 2021 Vol. 36, No. 2, 239-246
Published online February 1, 2021
Printed April 30, 2021
Mosaed M. Makky
South Valley University
Abstract : In this article, a study of generalized Bateman's matrix polynomials is presented. We obtained partial differential equations by using differential operators in the generalized Bateman's matrix polynomials for two variables. Then we introduced some different recurrence relationships of the generalized Bateman's matrix polynomials. Finally present the relationship between the generalized Bateman's matrix polynomials of one and two variables.
Keywords : Generalized Bateman's matrix polynomials, differential operators, recurrence relations, Jacobi matrix polynomials, hypergeometric function
MSC numbers : Primary 33C45, 33E20; Secondary 11B37
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd